# SDR REXA04036

- Difficulty date: November 5, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Engine: Ge CF34*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: C4062
- Part serial: 01747
- Condition: Failed
- Location: Cabin
- Part time: 4,625 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST.  REMOVED ELT FOR MAINTENANCE IAW FAR 91.207.
